# SDR AALA20050361

- Difficulty date: May 18, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUB - AIRCRAFT MAINTENANCE DISCOVERED A ONE INCH CRACK BETWEEN TWO RIVETS AT STRINGER 37 LEFT AT STATION 1219.  ACCOMPLISHED TEMPORARY REPAIR FABRICATE REPAIR DOUBLER OF 2024T3 0.063 TO 0.080 THICK.  INSTALL WET WITH SEALANT.  INSTALL USING 3/16 PROTRUDING HEAD BLIND RIVETS USING EXISTING FASTENER PATTERNS.  INSTALL AT MINIMUM TWO ROWS OF FASTENERS PAST CRACK IN EACH DIRECTION TO AIRCRAFT SKIN CRACK AT STATION 1219 STRINGER 37 LEFT PER SRM/AFW ENGINEERING INSTRUCTIONS FOR FERRY FLIGHT TO AFW BASE FOR FURTHER EVALUATION AND PERMANENT REPAIR.  ACCOMPLISHED PERMANENT REPAIR PER MRB 767 2697.
